# SDR ASAA2018021223508

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,680 hours, 6,427 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1243
- Condition: Failed
- Location: Nr 1
- Part time: 54,745 hours, 21,449 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  THE NR 1 SOURCE OFF & GEN OFF BUSS LIGHTS ILLUMINATED.  COMPLIED WITH QRH, LIGHTS REMAINED ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 IDG IAW AMM 24-11-11, AND 24-11-11-080-801. FILTERS WERE CLEAN FROM CONTAMINATION. OPS CHECK OF THE IDG WAS GOOD. NO LEAKS NOTED. OPS CHECKED IAW AMM 24-11-00-700-802.
